- Posts: 32
- Thank you received: 0
Taking Testosterone on blood thinners
- emile6
- Topic Author
- Junior Member
-
Please Log in or Create an account to join the conversation.
- Muscleaddict
-
- Moderator
-
- Posts: 3641
- Thank you received: 3198
With your condition you should definitely be getting blood work done. If you continue with the T, stick to lower doses, give blood every 5-6 weeks to lower you haematocrit, and blood work to get it checked regularly.
Please Log in or Create an account to join the conversation.
- emile6
- Topic Author
- Junior Member
-
- Posts: 32
- Thank you received: 0
Muscleaddict wrote: Yes, testosterone in above normal doses increases your red blood cell count (haematocrit) above the 'normal' range which increase the viscosity of your blood and will put you at higher risk of of adverse event.
With your condition you should definitely be getting blood work done. If you continue with the T, stick to lower doses, give blood every 5-6 weeks to lower you haematocrit, and blood work to get it checked regularly.
So I can donate blood while in the thinners?
Please Log in or Create an account to join the conversation.
- Muscleaddict
-
- Moderator
-
- Posts: 3641
- Thank you received: 3198
emile6 wrote:
Muscleaddict wrote: Yes, testosterone in above normal doses increases your red blood cell count (haematocrit) above the 'normal' range which increase the viscosity of your blood and will put you at higher risk of of adverse event.
With your condition you should definitely be getting blood work done. If you continue with the T, stick to lower doses, give blood every 5-6 weeks to lower you haematocrit, and blood work to get it checked regularly.
So I can donate blood while in the thinners?
A shit, you should not donate blood then, and there is no other sure way to lower haematocrit that I know of. Get blood work done. But steroids are not a good idea for you unfortunately. There is definitely a health risk bud.
Please Log in or Create an account to join the conversation.
- syntax
- Premium Member
-
- Posts: 114
- Thank you received: 40
I recall reading a study where shorter esters as well as higher dosages less frequently of testosterone both can worsen the effects of increased blood cell count.
Not much better but still better was using longer esters more frequently rather than higher dosages less frequently.
I stand to be corrected on this
Please Log in or Create an account to join the conversation.
- emile6
- Topic Author
- Junior Member
-
- Posts: 32
- Thank you received: 0
I'm taking sustanon 350 1ML divided in 5 shots Monday to Saturday. So it's long and short esters.syntax wrote: What test are you taking and how often?
I recall reading a study where shorter esters as well as higher dosages less frequently of testosterone both can worsen the effects of increased blood cell count.
Not much better but still better was using longer esters more frequently rather than higher dosages less frequently.
I stand to be corrected on this
Please Log in or Create an account to join the conversation.
- 00pump
-
- Moderator
-
- Posts: 8588
- Thank you received: 2542
"Whether You Think You Can or Can't, You're Right"--Henry Ford
Please Log in or Create an account to join the conversation.
- emile6
- Topic Author
- Junior Member
-
- Posts: 32
- Thank you received: 0
I'm on iXarola/Rivaroxaban00pump wrote: What blood thinner are you on, that is the most important, I'm assuming it's Xarelto and not Warfrin ?
Please Log in or Create an account to join the conversation.
- 00pump
-
- Moderator
-
- Posts: 8588
- Thank you received: 2542
my dad uses them and he's old and takes TRT.
"Whether You Think You Can or Can't, You're Right"--Henry Ford
Please Log in or Create an account to join the conversation.
- Muscleaddict
-
- Moderator
-
- Posts: 3641
- Thank you received: 3198
Please Log in or Create an account to join the conversation.
- LesDoctor
-
- Elite Member
-
- Posts: 165
- Thank you received: 101
Personally I would not play around with my body until the 3 months of Anti-coagulation and I know the DVT has resolved. The Risk of a pulmonary embolism would scare me enough.
Any plans on thrombolytic therapy or thrombectomy in the future?
For now I would stick to TRT, actual TRT (Ideally as low a dose as possible). You could also come off hormones but you shouldn't use a typical PCT since the drugs used in PCTs are pro-thrombotic themselves.
Please Log in or Create an account to join the conversation.
- LesDoctor
-
- Elite Member
-
- Posts: 165
- Thank you received: 101
Muscleaddict wrote: If you have thrombosis there's quite a difference between TRT dose and 350mg/week with risk factors for a pulmonary embolism or stroke . Haematocrit increase from testosterone supplementation is dose dependant.
Just more out of interest, you would not be at risk of a stroke in the cause of a DVT since, assuming you don't have an undiagnosed hole in your heart allowing access from the right to the left side of the heart bypassing the lung vasculature (this is a rare state called a paradoxical embolus), the clot would be stopped in the pulmonary vasculature causing a pulmonary embolism.
Please Log in or Create an account to join the conversation.
- emile6
- Topic Author
- Junior Member
-
- Posts: 32
- Thank you received: 0
Thanks. I actually got the dvt from tearing my calf muscle and strapping a bandage too tight wasn't on any anabolics at the time. I'm still relatively young 26 so I don't think I trt would be good. I did all my blood tests and everything was fine no need for any further action after the 3 months. But I will definitely come off for the rest of the months I have left. Thanks.LesDoctor wrote: I hope you have done further investigations to rule out the underlying cause. Assuming it was only caused by the steroids, whilst they may contribute, would be false. Furthermore, the length of treatment tends to be 3 months if a major is identified. If your physician were to decide that the steroid use is the cause this would entail you having to stop use or be on anti-coagulation indefinetly. There are many other questions you would need to be asked and many more investigations needed to be performed or else it will happen again.
Personally I would not play around with my body until the 3 months of Anti-coagulation and I know the DVT has resolved. The Risk of a pulmonary embolism would scare me enough.
Any plans on thrombolytic therapy or thrombectomy in the future?
For now I would stick to TRT, actual TRT (Ideally as low a dose as possible). You could also come off hormones but you shouldn't use a typical PCT since the drugs used in PCTs are pro-thrombotic themselves.
Please Log in or Create an account to join the conversation.
- 00pump
-
- Moderator
-
- Posts: 8588
- Thank you received: 2542
"Whether You Think You Can or Can't, You're Right"--Henry Ford
Please Log in or Create an account to join the conversation.